MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES
Model Number CDS0706-NTW
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that a mitraclip procedure was performed to treat degenerative mitral regurgitation (mr) with a grade of 4+ on a patient with thickened and prolapsed anterior mitral leaflet (aml), restricted posterior mitral leaflet (pml).A mitraclip ntw was inserted and deployed on the mitral valve.However, difficulties visualizing the clip occurred, and post deployment, the clip detached from the aml and remained attached to the pml (single leaflet device attachment/slda).To stabilize the slda clip, a second clip was implanted laterally to the slda clip.To further reduce mr, a third clip was implanted lateral to the second clip, reducing mr to trace.There was no clinically significant delay in the procedure.The patient was reported to be discharged on the following day.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other complaints reported from this lot.The investigation determined the reported slda and poor image resolution appear to be related to patient morphology/pathology.The reported unexpected medical intervention was a result of case specific circumstance as another clip was implanted to stabilize the slda clip.There is no indication of a product issue with respect to manufacture, design or labeling.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR)
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL NORTHPOINT REG 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23336687
Report Number2135147-2025-05986
Device Sequence Number13147697
Product Code NKM
UDI-Device Identifier05415067037435
UDI-Public(01)05415067037435(17)260521(10)50521A1067
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/21/2026
Device Model NumberCDS0706-NTW
Device Catalogue NumberCDS0706-NTW
Device Lot Number50521A1067
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STEERABLE GUIDE CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexUnknown
Patient Weight52 KG